# SDR QXEA200600905

- Difficulty date: March 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT CARGO DOOR AFT LOWER VERTICAL ROD HI LIGHT IS CHAFING AFT WEB WHEN DOOR IS ACTUATED.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED HI LIGHT COLLAR IAW Q400 SRM 51-40-15.  ALSO BLENDED THE CHAFED AREA IAW Q400 SRM 52-30-10.  ALSO BLENDED THE CHAFED AREA IAW Q400 SRM TASK 51-14-00-350-801.  THE REWORKED AREA 1/2" BY 1/2" DEPTH .030" HFEC INSPECTED BLEND AREA IN WEB FOR CRACKS IAW Q400 NDTM PART 6 51-00-02.  NO CRACKS NOTED.  DAMAGED AREA IS WITHIN LIMITS PER EA 6-52-451 PG 4 STEP 1.  ALODINE BARE METAL PER EA 6-52-451.   APPLIED PRIMER TO THE DAMAGE AREA PER EA 6-52-451.
